Alert archive / Vermont / Flash Flood Warnings in 2011
Flash Flood Warning 8, NWS Burlington, VT
NWS Burlington, VT issued this flash flood warning at May 26, 2011, 7:33 PM EDT for Chittenden County, Washington County, Vermont. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2011, 7:33 PM EDT (23:33 UTC)
- Expired
- May 26, 2011, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chittenden County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 34 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.6 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 274 m²/s²
- 0-3 km storm-relative helicity
- 327 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
369
WGUS51 KBTV 262333
FFWBTV
VTC007-023-270230-
/O.NEW.KBTV.FF.W.0008.110526T2333Z-110527T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
733 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL WASHINGTON COUNTY IN CENTRAL VERMONT
SOUTHEASTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT
* UNTIL 1030 PM EDT
* AT 729 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATERBURY...RICHMOND...HUNTINGTON...BOLTON...WATERBURY CENTER...
JONESVILLE...DUXBURY AND MIDDLESEX
IF YOU ENCOUNTER FLOODING...SEEK HIGHER GROUND IMMEDIATELY. WHEN YOU
CAN DO SO SAFELY PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7 9...OR BY SUBMITTING
A STORM REPORT AT WEATHER.GOV/BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
&&
LAT...LON 4443 7257 4418 7255 4418 7296 4429 7297
4430 7301 4428 7302 4428 7304 4442 7305
4443 7272 4440 7266 4443 7263
$$
NEILESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:49 PM EDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 26, 3:49 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
349 PM EDT THU MAY 26 2011
.SYNOPSIS...
STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE
NORTH COUNTRY THROUGH THE EVENING HOURS WITH LARGE HAIL AND
DAMAGING WINDS THE MAIN IMPACTS. LATER TONIGHT...HEAVY RAIN WILL
BECOME THE MAIN THREAT. THE POTENTIAL FOR MORE HEAVY RAIN WILL
EXIST ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY/...
AS OF 349 PM EDT THURSDAY...TORNADO WATCH 380 CONTINUES THROUGH
8PM TONIGHT. SECOND AREA OF STORMS CONTINUES TO FORM OVER CENTRAL
NEW YORK IN INSTABILITY MAXIMUM. INSTABILITY GRADIENT BOUNDARY HAS
ALSO BEEN THE FOCUS FOR STORM INITIATION AND DEEP LAYER SHEAR
CONTINUES TO OVERSPREAD NORTHERN NEW YORK AND NORTHWEST VERMONT.
THUS THE THREAT OF STRONG TO SEVERE WEATHER WILL CONTINUE WITH
LARGE HAIL AND DAMAGING WINDS AS THE MAIN THREAT OF SEVERE. TREND
WILL BE FOR SHOWERS AND STORMS TO EVOLVE INTO A HEAVY RAIN THREAT
OVERNIGHT...THUS THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 12Z FRIDAY.
&&
.SHORT TERM /6 AM FRIDAY THROUGH FRIDAY NIGHT/...
AS OF 349 PM EDT THURSDAY...FRONTAL BOUNDARY OVER THE SAINT
LAWRENCE VALLEY FRIDAY MORNING WILL SAG SOUTHEAST AND REACH A LINE
FROM ESSEX COUNTY NEW YORK NORTHEAST INTO THE NORTHEAST KINGDOM OF
VERMONT BY AFTERNOON. DEEP LAYER SHEAR WILL NOT BE AS STRONG AS
THURSDAY...BUT INSTABILITY WILL BE SUFFICIENT ALONG AND SOUTH OF
THE BOUNDARY FOR MORE SHOWERS AND STORMS. HIGH PRECIPITABLE WATER
AIR TO REMAIN IN PLACE FOR THE POTENTIAL OF HEAVY RAIN AND HAVE
CONTINUED IN THE FORECAST. THE SHOWERS AND STORMS SHOULD CONTINUE
INTO FRIDAY NIGHT AS WELL.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 1240 PM EDT THURSDAY...OVERALL, NO BIG CHANGES IN THE
FORECAST FOR THE LONGER TERM PORTION. STILL LOOKING AT A PATTERN
CHANGE (AT LEAST TEMPORARILY) AWAY FROM THE VERY UNSETTLED
WEATHER WE'VE HAD AS WE START NEXT WEEK. HERE ARE THE DAILY
PARTICULARS.
SATURDAY...
STILL DEALING WITH A PESKY BOUNDARY MORE OR LESS ALONG THE
CANADIAN BORDER AND IT WILL REMAIN A FOCUS FOR SHOWER/T-STORM
ACTIVITY. LOOKS LIKE THE BOUNDARY WILL START PUSHING NORTH AS THE
DAY GOES ON. HAVE HIGHEST POPS NORTH AND WEST -- TOOK A BLEND
BETWEEN NAM AND SREF. STUCK CLOSE TO GUIDANCE TEMPERATURES, BUT WE
WILL BE IN THE WARM SECTOR SO TEMPERATURES WELL INTO THE 70S AND
CLOSE TO 80. WILL BE A BIT MUGGY WITH DEWPOINTS IN THE 60S.
SUNDAY...
SIMILAR TO SATURDAY, THOUGH THE BOUNDARY WILL BE FURTHER NORTH, SO
LESSER CHANCE OF PRECIPITATION FOR OUR REGION. AGAIN, KEPT CLOSE
TO SREF/NAM BLEND. LESS PRECIP AND A LITTLE MORE SUN SHOULD PUSH
TEMPERATURES UP EVEN A BIT MORE, PROBABLY MID 80S IN THE LOWER
ELEVATIONS. ENOUGH SURFACE INSTABILITY WILL BE PRESENT FOR SOME
AFTERNOON THUNDERSTORMS.
MONDAY...
MID/UPPER LEVEL RIDGING REALLY STARTS DEVELOPING OVER THE OHIO
VALLEY AND NUDGING INTO OUR AREA. SUBSIDENCE WITH THE RIDGE SHOULD
PRECLUDE MUCH IN THE WAY OF PRECIP, BUT WITH 850MB TEMPERATURES
RISING INTO THE 15-18C RANGE, WE'LL LIKELY BE WAY UP INTO THE 80S.
THAT HEAT COULD STILL POP A STRAY AFTERNOON THUNDERSTORM. WENT
SLIGHTLY ABOVE MOS GUIDANCE FOR HIGHS. COULD SEE NEAR 90F IN THE
CONNECTICUT RIVER VALLEY.
TUESDAY...
GUIDANCE ALL ON BOARD FOR THE STRONG UPPER RIDGE TO REALLY BE IN
CONTROL. THINK SUBSIDENCE WILL BE TOO STRONG FOR ANY PRECIP,
ALLOWING FOR A MOSTLY SUNNY AND HOT DAY (AND HUMID TOO). AGAIN
WENT SEVERAL DEGREES ABOVE GUIDANCE AND WITH 850MB TEMPERATURES OF
18-20C, WE WILL EASILY SEE TEMPERATURES OF 90-92F IN THE VALLEYS.
WEDNESDAY...
COULD BE AN INTERESTING DAY, THOUGH THIS IS BASED ON ONLY SUBTLE
CLUES IN THE MODELS. WE STILL HAVE THE BIG RIDGE TO OUR SOUTHWEST
AND STRONG JET NEAR/JUST NORTH OF OUR AREA. THAT WOULD MEAN WE ARE
IN THE POTENTIAL RING OF FIRE. MODELS SHOW A LARGE EML (ELEVATED
MIXED LAYER) IN PLACE OVER OUR REGION WHILE AT THE SAME TIME WE'LL
HAVE A FAST MOVING SHORT WAVE ZIPPING BY EARLY IN THE DAY. THIS
TYPE OF SCENARIO IS ONE THAT CAN GIVE WIDESPREAD SEVERE WEATHER TO
THE NORTH COUNTRY. NOT CONFIDENT IN ALL THOSE DETAILS TO COME
TOGETHER AT THIS POINT, SO JUST HAVE SOME CHANCE POPS -- BUT WE
COULD BE FACING SOME SORT OF MCS OR MCS REMNANT COMING ACROSS AT
SOME POINT IN THE DAY.
THURSDAY...
IN THE WAKE OF THE SHORTWAVE, THE BIG UPPER RIDGE PUSHES SOUTH A
BIT, ALLOWING WEAK CANADIAN HIGH PRESSURE TO COME ON DOWN BRINGING
A COOLER AIR MASS. TEMPERATURES WILL BE BACK INTO THE LOWER 70S.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
THROUGH 18Z FRIDAY...AS OF 1730Z, A CLUSTER OF T-STORMS ARE MOVING
INTO THE NORTHERN CHAMPLAIN VALLEY AND INTO NORTHERN VERMONT.
EXPECT ADDITIONAL T-STORMS TO DEVELOP OVER THE COURSE OF THE
AFTERNOON. FOR NOW, HAVE A LOT OF VCTS IN THE TAFS, AND WILL
ATTEMPT TO BETTER TIME ANY STORMS THAT WILL IMPACT ANY TERMINALS.
WILL HAVE TO UPDATE AS NECESSARY.
LOW CONFIDENCE FORECAST. AFTER T-STORMS DIMINISH THIS EVENING,
THERE WILL STILL BE A PERIOD OF SHOWERS AND THEN ULTIMATELY SOME
FOG AND LOW CLOUDS -- ESPECIALLY NORTHERN REGIONS. SUSPECT
WIDESPREAD IFR TO DEVELOP LATE TONIGHT.
AFTER 15Z FRIDAY, EXPECT ADDITIONAL SCATTERED SHOWERS/T-STORMS TO
DEVELOP BUT OUTSIDE OF ANY PRECIPITATION, IT SHOULD BE VFR.
OUTLOOK 18Z FRIDAY THROUGH TUESDAY...
18Z FRIDAY THROUGH 00Z MONDAY...SCATTERED SHOWERS AND
THUNDERSTORMS WILL PRODUCE MVFR CONDITIONS. MAY BE LOCALLY IFR IN
PATCHY FOG OVERNIGHT. OTHERWISE VFR.
00Z MONDAY-23Z TUESDAY...PRIMARILY VFR, THOUGH SCATTERED SHOWERS POSSIBLE.
&&
.HYDROLOGY...
AS OF 349 PM EDT THURSDAY...THE THREAT FOR LOCALIZED HEAVY
RAINFALL FROM STRONG THUNDERSTORMS WILL CONTINUE TONIGHT...AND
EXIST AGAIN ON FRIDAY. STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1
TO 2 INCHES OF RAINFALL IN A SHORT PERIOD OF TIME...WHICH COMBINED
WITH ALREADY SATURATED GROUND CONDITIONS WILL POSE A THREAT FOR
FLASH FLOODING AND RAPID RISES ON SMALLER STREAMS AND RIVERS. THE
FOCUS TONIGHT WILL BE ACROSS THE NORTHERN ADIRONDACKS...SHIFTING
EASTWARD ON FRIDAY.
&&
.MARINE...
AS OF 349 PM EDT THURSDAY...FOR BOATERS MANY HAZARDS STILL EXIST.
BREAKWATER AND OTHER ROCKS OR OBSTRUCTIONS TO NAVIGATION MAY BE
OBSCURED BY THE HIGH WATER LEVELS ON THE LAKE. IN ADDITION...PLENTY
OF DEBRIS REMAIN IN THE LAKE...ESPECIALLY NEAR RIVER MOUTHS.
LASTLY...THE NEAR-SHORE LAKE TEMPERATURES HAVE ONLY WARMED TO
AROUND 50 DEGREES...WHICH COULD LEAD TO POTENTIAL HYPOTHERMIC
CONDITIONS IF ONE WERE TO FALL INTO THE WATER. DUE TO THE ABOVE
FACTORS...RECREATIONAL BOATING IS DISCOURAGED AT THIS TIME.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR VTZ001>009-
016>018.
NY...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NYZ026>031-034-
035-087.
&&
SYNOPSIS...EVENSON
NEAR TERM...EVENSON
SHORT TERM...EVENSON
LONG TERM...NASH
AVIATION...LAHIFF/NASH
HYDROLOGY...EVENSON
MARINE...EVENSONHazardous weather outlook, May 26, 3:15 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 315 PM EDT THU MAY 26 2011 NYZ026>031-034-035-087-VTZ001>009-016>018-271915- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON- 315 PM EDT THU MAY 26 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... ...TORNADO WATCH 380 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP ONCE AGAIN ACROSS THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACK MOUNTAINS OF NEW YORK THIS AFTERNOON...AND MOVE INTO THE CHAMPLAIN VALLEY AND NORTHERN VERMONT THROUGHOUT THE AFTERNOON AND EVENING HOURS. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS GREATER THAN 70 MPH...LARGE HAIL...DANGEROUS LIGHTNING...AND VERY HEAVY RAINFALL. AN ISOLATED TORNADO COULD BE POSSIBLE IN A FEW OF THE STRONGER STORMS. A FLASH FLOOD WATCH IS ALSO IN EFFECT THIS AFTERNOON AND TONIGHT AS ANY THUNDERSTORMS OVER NORTHERN NEW YORK AND THE NORTHERN AND CENTRAL SECTIONS OF VERMONT WILL HAVE THE POTENTIAL TO PRODUCE 1 TO 2 INCHES OF RAIN IN A VERY SHORT PERIOD OF TIME. THIS WOULD LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP DURING THE DAY FRIDAY. THE GREATEST THREAT OF SEVERE STORMS WILL SHIFT SOUTHWARD TO INCLUDE CENTRAL AND SOUTH-CENTRAL VERMONT ON FRIDAY. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS REMAINS POSSIBLE...AND ANY PERSISTENT AREAS OF HEAVY RAIN MAY CREATE A FLASH FLOOD THREAT FRIDAY INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. VTZ010>012-019-271915- ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN RUTLAND- 315 PM EDT THU MAY 26 2011 ...TORNADO WATCH 380 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THUNDERSTORMS WILL BE POSSIBLE TOWARD EVENING AND ANY STORMS WOULD HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...HAIL...AND VERY HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS MAY REDEVELOP DURING THE DAY FRIDAY. THE GREATEST THREAT OF SEVERE STORMS WILL SHIFT SOUTHWARD TO INCLUDE CENTRAL AND SOUTH-CENTRAL VERMONT ON FRIDAY. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS REMAINS POSSIBLE...AND ANY PERSISTENT AREAS OF HEAVY RAIN MAY CREATE A FLASH FLOOD THREAT FRIDAY INTO FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. EVENSON
In the hours before
Local storm report, May 26, 7:12 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
712 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 WNW CAMBRIDGE 44.65N 72.89W
05/26/2011 FRANKLIN VT TRAINED SPOTTER
TREES DOWN AND PENNY SIZE HAIL
0600 PM HAIL 1 WNW CAMBRIDGE 44.65N 72.89W
05/26/2011 E0.75 INCH FRANKLIN VT TRAINED SPOTTER
TREES DOWN AND PENNY SIZE HAIL
&&
EVENT NUMBER BTV1100131
EVENT NUMBER BTV1100132
NEILESLocal storm report, May 26, 7:14 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
714 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG CAMBRIDGE 44.64N 72.88W
05/26/2011 LAMOILLE VT PUBLIC
SEVERAL REPORTS OF TREES DOWN IN THE CAMBRIDGE
JEFFERSONSVILLE AREA
&&
EVENT NUMBER BTV1100133
SLWLocal storm report, May 26, 7:18 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
718 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 2 S IRASVILLE 44.16N 72.84W
05/26/2011 E1.00 INCH WASHINGTON VT PUBLIC
QUARTER SIZE HAIL REPORTED
&&
EVENT NUMBER BTV1100134
SLWLocal storm report, May 26, 7:20 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
720 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 W BARRE 44.20N 72.55W
05/26/2011 E2.00 INCH WASHINGTON VT LAW ENFORCEMENT
2 INCH DIAMETER HAIL REPORTED BY LOCAL POLICE.
&&
EVENT NUMBER BTV1100135
SLWLocal storm report, May 26, 7:30 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
730 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 1 S EAST JOHNSON 44.63N 72.66W
05/26/2011 E1.00 INCH LAMOILLE VT BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED ON COLLINS HILL ROAD BY
LOCAL TV METEOROLOGIST
&&
EVENT NUMBER BTV1100136
SLWLocal storm report, May 26, 7:33 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
733 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 2 NE BERLIN 44.24N 72.55W
05/26/2011 WASHINGTON VT EMERGENCY MNGR
TREES AND BRANCHES DOWN ALONG POINT RIDGE ROAD
&&
EVENT NUMBER BTV1100137
SLWThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 10:05 AM EDT | Flash Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 42 hr |
| May 26, 12:44 PM EDT | Special Weather Statement | BTV | Chittenden, Grand Isle | 61 min |
| May 26, 12:53 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 67 min |
| May 26, 1:59 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Essex, Franklin, Lamoille, Orleans | 61 min |
| May 26, 2:30 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Grand Isle | 30 min |
| May 26, 2:55 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Orleans | 50 min |
| May 26, 3:45 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Franklin, Grand Isle | 60 min |
| May 26, 4:15 PM EDT | Areal Flood Advisory | BTV | Addison, Chittenden, Franklin, Grand Isle, Lamoille, Orleans | 6 hr |
| May 26, 4:27 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille, Orleans | 63 min |
| May 26, 4:34 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Grand Isle | 56 min |
| May 26, 5:23 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Lamoille, Orleans | 67 min |
| May 26, 6:07 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Essex, Lamoille, Orleans, Washington | 53 min |
| May 26, 6:24 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Rutland and 2 more | 66 min |
| May 26, 6:54 PM EDT | Tornado Warning | BTV | Caledonia, Orange, Washington | 36 min |
| May 26, 6:58 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Essex, Washington | 32 min |
| May 26, 7:29 PM EDT | Tornado Warning | BTV | Caledonia, Essex, Orange, Washington | 31 min |
| May 26, 7:30 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Washington | 60 min |
| May 26, 7:45 PM EDT | Tornado Warning | BTV | Addison, Caledonia, Orange, Washington | 30 min |
| May 26, 7:59 PM EDT | Tornado Warning | BTV | Caledonia, Essex | 31 min |
Nearby
Flash Flood Warnings in Vermont, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.